Description
Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever.Active Ingredients: In Each Tablet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Advil Tablets 100 Tablets (Pack of 2)
Current Price
$26
Average
$22.65
Min Price
$6
Max Price
$53.35
Price dynamics
13%
Description
Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever.Active Ingredients: In Each Tablet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
